# SDR WVER201401289072

- Difficulty date: January 28, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 25,987 hours, 21,106 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035722008
- Condition: Chafed
- Location: Bs 1144-1162
- Part time: 25,987 hours, 21,106 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7R IS CHAFED DUE TO CONTACT WITH WATER INJECTION LINE BETWEEN BS 1144 - 1162.
